# SDR SWAA2015011535750

- Difficulty date: January 10, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 35,885 hours, 20,731 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB VERTICAL STIFFENER CRACKED AT STAB STATION 92.70 32 CTR FWD LOWER.  REPAIRED STIFFENER IAW SRM.
